Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 28, Number 2

All articles in this issue are freely accessible.

On weighted averages at a jump discontinuity
Craig Comstock.
Quart. Appl. Math. 28 (1970), 159-166
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 265834
The general problem of long waves on a rotating earth
LL. G. Chambers.
Quart. Appl. Math. 28 (1970), 167-179
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99798
Large rate of normal injection near trailing edge
L. Ting and A. Ismail.
Quart. Appl. Math. 28 (1970), 181-190
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99797
A perturbation method for boundary-value problems in dynamid elasticity, part II
Yih-Hsing Pao and Stephen A. Thau.
Quart. Appl. Math. 28 (1970), 191-204
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99796
On an almost periodic Mathieu equation
Jacob M. Abel.
Quart. Appl. Math. 28 (1970), 205-217
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 274865
A variational approach to statistically nonhomogeneous fields
A. Somoroff.
Quart. Appl. Math. 28 (1970), 219-236
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99795
Slow motion of a viscous conducting fluid past a sphere in the presence of a toroidal magnetic field
K. B. Ranger.
Quart. Appl. Math. 28 (1970), 237-244
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99794
Mean field variation in random media
Mark J. Beran and John J. McCoy.
Quart. Appl. Math. 28 (1970), 245-258
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 266324
Simplifications and reduction of the Sanders-Koiter linear shell equations for various midsurface geometries
James G. Simmonds.
Quart. Appl. Math. 28 (1970), 259-275
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 267821
Note on an asymptotic property of solutions to a class of Fredholm integral equations
Rokurō Muki and Eli Sternberg.
Quart. Appl. Math. 28 (1970), 277-281
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 264346
Recursive formulas for the evaluation of certain complex integrals.
K. J. Aström.
Quart. Appl. Math. 28 (1970), 283-288
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 272155
Comparison theorems for eigenvalues
A. M. Fink.
Quart. Appl. Math. 28 (1970), 289-292
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 264153
Boundary conditions on the vector and scalar potentials in viscous three-dimensional hydrodynamics
G. J. Hirasaki and J. D. Hellums.
Quart. Appl. Math. 28 (1970), 293-296
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99793
Errata to the paper: Characterization of single-blow temperature responses by first moments
Gerhard F. Kohlmayr.
Quart. Appl. Math. 28 (1970), 297-297
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99791
Erratum to the paper: On classical stability conditions for a spinning shell
J. P. Sharma, P. C. Rath and Daulat Ram.
Quart. Appl. Math. 28 (1970), 297-297
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99792
Addendum to the paper: On the inversion of the Cauer-Routh matrix
W. H. Ingram.
Quart. Appl. Math. 28 (1970), 298-298
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99790

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website